Alert archive / West Virginia / Special Weather Statements in 2011
Special Weather Statement, NWS Charleston, WV
NWS Charleston, WV issued this special weather statement at Apr 26, 2011, 4:00 PM EDT for Harrison County, Lewis County, West Virginia. It was in force for 30 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2011, 4:00 PM EDT (20:00 UTC)
- Expired
- Apr 26, 2011, 4:30 PM EDT
- In force
- 30 min
- Issued by
- NWS Charleston, WV
Counties Harrison County, WV, Lewis County, WV
The radar
The Pittsburgh radar (KPBZ), 144 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 4:07 PM EDT | TSTM WND DMG | Weston, WV | SEVERAL TREE LIMBS 6 TO 8 INCHES IN DIAMETER DOWN. PENNY SIZE HAIL. 40 TO 50 MPH WIND GUST |
| Apr 26, 4:07 PM EDT | HAIL 0.75 | Weston, WV | SEVERAL TREE LIMBS 6 TO 8 INCHES IN DIAMETER DOWN. PENNY SIZE HAIL. 40 TO 50 MPH WIND GUST |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.0 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 436 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1332 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 252 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
483
WWUS81 KRLX 262000
SPSRLX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
400 PM EDT TUE APR 26 2011
WVZ030>032-262030-
HARRISON WV-LEWIS WV-TAYLOR WV-
400 PM EDT TUE APR 26 2011
...A STRONG THUNDERSTORM WILL AFFECT EASTERN HARRISON...NORTHEASTERN
LEWIS AND TAYLOR COUNTIES...
AT 359 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER WESTON...
MOVING NORTHEAST AT 40 MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR LOST CREEK AROUND 415 PM...STONEWOOD AROUND
425 PM AND MEADOWBROOK AROUND 430 PM.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS
92 AND 129.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3944 8027 3940 8020 3940 8017 3935 8004
3924 8015 3923 8018 3916 8023 3910 8028
3909 8030 3908 8030 3895 8043 3899 8054
3945 8034
$$
25What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Apr 26, 2:52 PM EDT, 1 hour 8 minutes earlier.
Area forecast discussion, Apr 26, 2:52 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 252 PM EDT TUE APR 26 2011 .SYNOPSIS... WARM WITH INSTABILITY THUNDERSTORMS TODAY THROUGH WEDNESDAY...MAINLY AFTERNOON AND EVENING. SOME COULD BE SEVERE. COLD FRONT PASSES WEDNESDAY NIGHT. COOLER THURSDAY AND FRIDAY. && .NEAR TERM /THROUGH WEDNESDAY/... STORMS DID FORM AS EXPECTED ON THE LEADING EDGE OF THE OLD WEAKENING RAIN SHIELD. RACING NORTHEAST AROUND 210 35 TO 40 KNOTS. HOWEVER...AREAL COVERAGE OF STORMS WAS NOT AS GREAT AS EXPECTED FOR THE 16Z TO 18Z PERIOD ALONG THE EASTERN SLOPES INCLUDING POCAHONTAS COUNTY. WITH 500 MB VORT MAX RACING NORTHEAST TO NEAR OHIO/PENNSYLVANIA BORDER BY 22Z...HAVE AFTERNOON CONVECTION WEAKENING THIS EVENING. HOWEVER...CAN NOT REMOVE THE POP OVERNIGHT...IN THE WARM AIR MOIST AIR MASS. SOUTHERN EXTENT OF THE AFTERNOON CONVECTION STILL A TOUGH CALL FOR AREAS FROM CRW TO BKW ON S. HAVE POPS INCREASING WEST TO EAST...WEDNESDAY AFTERNOON. MESOSCALE FEATURES WILL DETERMINE RAIN AMOUNTS. AS A RESULT...HAVE TIME TO WAIT ON ANY FLASH FLOOD WATCH FOR OUR COUNTIES...SINCE WE DID NOT EXPECT HEAVY RAIN IN OUR WETTEST COUNTIES THIS EVENING. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... UNSETTLED WEATHER CONTINUES IN THE SHORT TERM PERIOD. EARLY IN THE PERIOD...SURFACE LOW PRESSURE SYSTEM WILL MOVE NORTHEAST TOWARDS THE GREAT LAKES. IN ADDITION...A SHORTWAVE WILL MOVE NORTHEAST THROUGH OHIO ZONES...WHICH WILL HELP TO TRIGGER CONVECTION AHEAD OF THE COLD FRONT ASSOCIATED WITH THE LOW. IN ADDITION...SOME ACTIVITY WILL BE POSSIBLE OVER NORTHERN MOUNTAIN ZONES FROM SSE FLOW AHEAD OF THE FRONT. COLD FRONT WILL SWEEP THROUGH THE REGION WEDNESDAY NIGHT...AND EXIT TO THE EAST OF THE MOUNTAINS THURSDAY MORNING. AS THE FRONT APPROACHES THE REGION...CONVECTION WILL FIRE UP AHEAD OF THE FRONT. EXPECTING HEAVY RAINS TO DEVELOP WITH CONVECTION...WITH MODELS INDICATING PW VALUES OF 1.3 TO 1.6 INCHES. A FLASH FLOOD WATCH WILL LIKELY BE NEEDED FOR TOMORROW NIGHT...PARTICULARLY OVER OUR SOUTHEAST OHIO...EASTERN KY...AND NORTHERN WV ZONES. IN ADDITION TO HEAVY RAINS...STRONG WINDS ARE POSSIBLE WITH ANY STORMS THAT DEVELOP...AND LOOK TO BE THE PRIMARY THREAT. SPC HAS ALSO ISSUED A SLIGHT RISK FOR OUR CWA FOR TOMORROW. BEHIND THE FRONT...A FEW SHOWERS CAN BE EXPECTED THURSDAY THROUGH FRIDAY IN THE COLD ADVECTION BEHIND THE FRONT. HIGH PRESSURE WILL BUILD IN FOR LATER FRIDAY FOR A RETURN OF DRIER WEATHER. && .LONG TERM /SATURDAY THROUGH MONDAY/... GENERALLY USED HPC GUIDANCE WITH SOME TWEAKS. HIGH PRESSURE ON SATURDAY MOVES EAST...ALLOWING A WARM FRONT TO PUSH NORTHEAST ACROSS THE AREA ON SUNDAY. A COLD FRONT THEN PUSHES EAST ON MONDAY...WITH HIGH PRESSURE NOSING IN ON TUESDAY. ONLY MAJOR CHANGES ARE FOR POPS LATER MONDAY AND TUESDAY. WITH HIGH PRESSURE NOSING IN...FELT POPS WOULD BE LOWER AND FORECAST WAS CHANGED TO REFLECT THIS TREND. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... GUSTY LINE OF SHOWERS TO CARRY SOUTHWEST TO NORTHEAST THROUGH LOWLANDS 12Z-16Z...WITH BRIEF WIND SHIFT TO AROUND 210 AND GUSTS OF AT LEAST 30 KTS. VFR AREAWIDE THROUGH 16Z. GOOD CONFIDENCE IN LINE OF THUNDERSTORMS SWEEPING THROUGH WITH APPROXIMATE TIMING OF 17Z WEST TO 23Z EAST...THOUGH PROBABLY WITH GAPS. STORMS WILL BE ACCOMPANIED BY BRIEF MVFR/IFR AND MAY BE SEVERE WITH HAIL AND GUSTY WINDS. IN WAKE OF MAIN LINE...OUTFLOW BOUNDARIES AND/OR ANY UNTAPPED INSTABILITY COULD LEAD TO A FEW THUNDERSTORMS LINGERING IN THE AREA 00Z-06Z WEDNESDAY...BUT PLACEMENT OF THOSE UNCERTAIN. 06Z-12Z WEDNESDAY...ANOTHER UPPER DISTURBANCE COULD BRING ADDITIONAL CONVECTION THROUGH AREA...ESPECIALLY WEST. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY... FORECAST CONFIDENCE: MEDIUM ALTERNATE SCENARIOS: EARLY MORNING GUSTY LINE OF SHOWERS ENTERING WESTERN PART OF THE AREA AT 12Z...COULD FALL APART EARLY AND NOT IMPACT KCRW AND KCKB AS CURRENTLY FORECAST. ALSO...EXACT TIMING AND PLACEMENT OF THUNDERSTORMS THIS AFTERNOON/EVENING COULD DIFFER BY A FEW HOURS...AND PLENTY OF UNCERTAINTY IN THUNDERSTORM PLACEMENT TONIGHT. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 CRW CONSISTENCY H H H M M M H H H H H H HTS CONSISTENCY M M M M H H H H H H H H BKW CONSISTENCY H H H H H M M H H M M M EKN CONSISTENCY H H H H M M M M M H H H PKB CONSISTENCY H H M M M M H H H H H H CKB CONSISTENCY H H H H M M M M H H H H AFTER 18Z WEDNESDAY... IFR POSSIBLE IN THUNDERSTORMS THROUGH WEDNESDAY EVENING. STORMS COULD BE QUITE STRONG AND GUSTY...ESPECIALLY WEDNESDAY AFTERNOON/EVENING. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...KTB/JSH/SL NEAR TERM...KTB SHORT TERM...SL LONG TERM...JSH AVIATION...KTB
Hazardous weather outlook, Apr 26, 2:13 PM EDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 213 PM EDT TUE APR 26 2011 VAZ003-004-WVZ005>011-013>020-024>040-046-047-271815- DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON-WOOD-PLEASANTS-TYLER- LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO- LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL- WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS- RANDOLPH- 213 PM EDT TUE APR 26 2011 ...SEVERE THUNDERSTORM WATCH 214 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY. THE BIGGER THREAT WILL BE LATE WEDNESDAY AFTERNOON AND WEDNESDAY EVENING...WITH THE POSSIBILITY OF A SIGNIFICANT SEVERE WEATHER OUTBREAK. ALSO...WE WILL CONTINUE TO MONITOR RAINFALL TOTALS THROUGH WEDNESDAY NIGHT. WITH THE GROUND STILL WET FROM PRIOR RAINFALL...REPEATED SHOWERS OR THUNDERSTORMS OVER THE SAME AREA COULD CAUSE SMALL STREAM FLOODING AND OTHER RELATED WATER PROBLEMS. A FLASH FLOOD WATCH MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KYZ101>103-105-OHZ066-067-075-076-083>087-271815- GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON- VINTON-MEIGS-GALLIA- 213 PM EDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY AND SOUTHEAST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FORMING THIS AFTERNOON INTO THIS EVENING. STRONG WIND GUSTS AND SMALL HAIL ARE THE PRIMARY THREATS IN THESE LOCAL STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY. THE BIGGER THREAT WILL BE LATE WEDNESDAY AFTERNOON AND WEDNESDAY EVENING...WITH THE POSSIBILITY OF A SIGNIFICANT SEVERE WEATHER OUTBREAK. ALSO...WE WILL CONTINUE TO MONITOR RAINFALL TOTALS THROUGH WEDNESDAY NIGHT. WITH THE GROUND STILL WET FROM PRIOR RAINFALL...REPEATED SHOWERS OR THUNDERSTORMS OVER THE SAME AREA COULD CAUSE SMALL STREAM FLOODING AND OTHER RELATED WATER PROBLEMS. A FLASH FLOOD WATCH MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Apr 26, 3:06 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
306 PM EDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM HAIL MIDDLEBOURNE 39.49N 80.91W
04/26/2011 E0.88 INCH TYLER WV EMERGENCY MNGR
&&
EVENT NUMBER RLX1100550
JFDLocal storm report, Apr 26, 3:07 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
307 PM EDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0256 PM HAIL MIDDLEBOURNE 39.48N 80.90W
04/26/2011 U0.75 INCH TYLER WV PUBLIC
&&
NNNNLocal storm report, Apr 26, 3:09 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
309 PM EDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM HAIL 2 SE MIDDLEBOURNE 39.47N 80.88W
04/26/2011 E0.75 INCH TYLER WV PUBLIC
&&
EVENT NUMBER RLX1100551
JFDLocal storm report, Apr 26, 3:12 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
312 PM EDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0258 PM HAIL MIDDLEBOURNE 39.48N 80.90W
04/26/2011 U1.00 INCH TYLER WV PUBLIC
&&
NNNNSpecial weather statement, Apr 26, 3:33 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
333 PM EDT TUE APR 26 2011
WVZ028>030-262000-
BRAXTON WV-GILMER WV-LEWIS WV-
333 PM EDT TUE APR 26 2011
...A STRONG THUNDERSTORM WILL AFFECT BRAXTON...EAST CENTRAL GILMER
AND LEWIS COUNTIES...
AT 330 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF
SUTTON...MOVING NORTHEAST AT 35 MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR EXCHANGE AROUND 345 PM...HEATERS AROUND 350
PM AND BURNSVILLE AROUND 400 PM.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS
52 AND 100.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3859 8083 3867 8092 3915 8060 3899 8033
3897 8033
25Special weather statement, Apr 26, 4:00 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
400 PM EDT TUE APR 26 2011
WVZ030>032-262030-
HARRISON WV-LEWIS WV-TAYLOR WV-
400 PM EDT TUE APR 26 2011
...A STRONG THUNDERSTORM WILL AFFECT EASTERN HARRISON...NORTHEASTERN
LEWIS AND TAYLOR COUNTIES...
AT 359 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER WESTON...
MOVING NORTHEAST AT 40 MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR LOST CREEK AROUND 415 PM...STONEWOOD AROUND
425 PM AND MEADOWBROOK AROUND 430 PM.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS
92 AND 129.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3944 8027 3940 8020 3940 8017 3935 8004
3924 8015 3923 8018 3916 8023 3910 8028
3909 8030 3908 8030 3895 8043 3899 8054
3945 8034
25The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 8:06 PM EDT | Special Weather Statement | RLX | Putnam | 24 min |
| Apr 25, 8:37 PM EDT | Special Weather Statement | RLX | Jackson | 38 min |
| Apr 25, 9:46 PM EDT | Severe Thunderstorm Warning | RLX | Wayne | 44 min |
| Apr 25, 10:11 PM EDT | Severe Thunderstorm Warning | RLX | Lincoln, Logan, Mingo, Wayne | 49 min |
| Apr 25, 10:28 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Lincoln, Mason, Putnam, Wayne | 47 min |
| Apr 25, 10:54 PM EDT | Special Weather Statement | RLX | Lincoln | 21 min |
| Apr 25, 11:07 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Jackson, Mason, Putnam | 23 min |
| Apr 25, 11:28 PM EDT | Special Weather Statement | RLX | Jackson, Mason | 32 min |
| Apr 26, 2:00 PM EDT | Special Weather Statement | RLX | Wayne | 30 min |
| Apr 26, 2:12 PM EDT | Special Weather Statement | RLX | Pleasants | 33 min |
| Apr 26, 2:14 PM EDT | Severe Thunderstorm Warning | RLX | Pleasants, Ritchie, Tyler, Wood | 46 min |
| Apr 26, 3:33 PM EDT | Special Weather Statement | RLX | Braxton, Lewis | 27 min |
| Apr 26, 5:15 PM EDT | Special Weather Statement | RLX | Upshur | 30 min |
| Apr 26, 6:17 PM EDT | Special Weather Statement | RLX | Randolph | 28 min |
| Apr 26, 6:29 PM EDT | Severe Thunderstorm Warning | RLX | Randolph | 46 min |
| Apr 26, 6:42 PM EDT | Special Weather Statement | RLX | Webster | 48 min |
| Apr 26, 7:22 PM EDT | Special Weather Statement | RLX | Randolph | 23 min |
| Apr 26, 7:38 PM EDT | Special Weather Statement | RLX | Randolph | 37 min |
| Apr 26, 7:50 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas, Randolph | 40 min |
| Apr 26, 6:35 AM EDT | Special Weather Statement | RLX | Lawrence | 115 min |
Nearby
Special Weather Statements in West Virginia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.